My dad has dementia and he has been on Zoloft for about 6-8 weeks on a low dose. He has had quite a change in his confusion in the last 3 weeks that has really taken a turn for the worse. Can the Zoloft be causing this.
Zoloft and dimentia?
Question posted by Stevepamshepherd on 23 Oct 2014
Last updated on 23 October 2014 by glynn Connah
As an SSRI Zoloft is commonly used for dementia (the depression side of it especially)-but with what you said is happening then it is the Zoloft and no doubt should be changed or taken off, see ur doc :o)
Yes. People with dementia have a very delicate brain and any meds they take have to be given cautiously. If it's done this to him call his dr and ask about it tomorrow.
- Zoloft uses and safety info
- Zoloft information for Healthcare Professionals (includes dosage details)
- Side effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.